Hook removal operators on the odd Young graph

Research output: Contribution to journalJournal articleResearchpeer-review

Christine Bessenrodt, Eugenio Giannelli, Jørn Børling Olsson

In this article we consider hook removal operators on odd partitions, i.e., partitions labelling odd-degree irreducible characters of finite symmetric groups. In particular we complete the discussion, started in [8] and developed in [3], concerning the commutativity of such operators.
Original languageEnglish
JournalAlgebraic Combinatorics
Volume2
Issue number2
Pages (from-to)249-274
ISSN2589-5486
DOIs
Publication statusPublished - 2019

ID: 215873085